# SDR GTIA2015101901393

- Difficulty date: October 19, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 37,412 hours, 17,656 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ACCUMULATOR PRESSURE LOW.  R & R THE R2 DAMPNER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-13-14-400-001-B.  SERVICED THE DOOR DAMPNER AND EMERGENCY OPERATION CYLINDER TO LIMITS IAW AMM 52-10-00-614-001-A.  OPS AND LEAK CHECK GOOD, ACFT OK TO CONTINUE.
